# SDR HNAA2010030200055

- Difficulty date: February 25, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 59,031 hours, 66,558 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT BAD AT ROW 1.  R & R EMERGENCY FLOOR LIGHT AT ROW 1. CHECKED GOOD.
